# SDR 2002FA0000831

- Difficulty date: July 18, 2002
- Submitted: July 18, 2002
- Operation: General aviation
- Aircraft: N6312N
- Make and model: Bbavia 7ECA
- Aircraft serial: 308
- Aircraft time: 2,593 hours
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5263
- Condition: Cracked
- Location: Rt Wing
- Part time: 2,593 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE WITH AD 00-25-02R1, THE RIGHT WING REAR SPAR WAS FOUND TO HAVE A COMPRESSION CRACK AT THE AILERON CENTER HINGE ATTACH BRACKET, UPPER HOLE. THE CRACK IS VISIBLE ON THE FORWARD AND AFT FACE OF THE SPAR EXTENDING UP FROM THE BOLT HOLE AND ACROSS THE SPAR CAP. THE INSPECTION WAS ACCOMPLISHED USING A FLEXIBLE BORESCOPE AS PER SERVICE BULLETIN 406 INSTRUCTIONS.
